Nongaussian limit distributions of lacunary trigonometric series

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)948-959
JournalCanadian Journal of Mathematics
Volume43
Publication statusPublished - 1991

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Nongaussian limit distributions of lacunary trigonometric series. / Berkes, István.

In: Canadian Journal of Mathematics, Vol. 43, 1991, p. 948-959.

Research output: Contribution to journalArticleResearchpeer-review

@article{3216dc388aad4c049e07d7c930999cde,
title = "Nongaussian limit distributions of lacunary trigonometric series",
author = "Istv{\'a}n Berkes",
year = "1991",
language = "English",
volume = "43",
pages = "948--959",
journal = "Canadian Journal of Mathematics",
issn = "0008-414X",
publisher = "Cambridge University Press",

}

TY - JOUR

T1 - Nongaussian limit distributions of lacunary trigonometric series

AU - Berkes, István

PY - 1991

Y1 - 1991

M3 - Article

VL - 43

SP - 948

EP - 959

JO - Canadian Journal of Mathematics

JF - Canadian Journal of Mathematics

SN - 0008-414X

ER -